Traces of Runge domians on analytic subsets.

Mihnea Coltoiu

Mathematische Annalen (1991)

  • Volume: 290, Issue: 3, page 545-548
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Coltoiu, Mihnea. "Traces of Runge domians on analytic subsets.." Mathematische Annalen 290.3 (1991): 545-548. <>.

author = {Coltoiu, Mihnea},
journal = {Mathematische Annalen},
keywords = {Runge domain; holomorphically convex; compact set},
number = {3},
pages = {545-548},
title = {Traces of Runge domians on analytic subsets.},
url = {},
volume = {290},
year = {1991},

AU - Coltoiu, Mihnea
TI - Traces of Runge domians on analytic subsets.
JO - Mathematische Annalen
PY - 1991
VL - 290
IS - 3
SP - 545
EP - 548
KW - Runge domain; holomorphically convex; compact set
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.